# SDR AWXA200600451

- Difficulty date: February 3, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5090
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK DISCOVERED LEVEL 2 CORROSION ON FLOOR BEAM AT BS 1661, WL 208.10 AND BL 21R.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 757200 SRM 757-200 53-00-51-1A-1.  MAINTENANCE CUT OUT DAMAGED AREA IAW BOEING 757-200 SRM 53-00-51-2R5 PAGE 1 DETAIL I.  FORMED ANGLES, FILLER AND STRAP IAW BOEING 757-200 SRM 53-00-51-2R5.  INSTALLED FABRICATED REPAIR PARTS ON FLOOR BEAM AT BS 1661, WL 208.10 AND BL 21R IAW BOEING 757-200 SRM 53-00-51-2R5
